AMS eContent Search Results
Matches for: msc=(41A55) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Miodrag M. Spalević. On generalized averaged Gaussian formulas. II. Math. Comp. 86 (2017) 1877-1885.
Abstract, references, and article information   
View Article: PDF

[2] Francis J. Narcowich, Stephen T. Rowe and Joseph D. Ward. A novel Galerkin method for solving PDES on the sphere using highly localized kernel bases. Math. Comp. 86 (2017) 197-231.
Abstract, references, and article information   
View Article: PDF

[3] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp. 83 (2014) 2853-2863.
Abstract, references, and article information   
View Article: PDF

[4] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp. 83 (2014) 2821-2851.
Abstract, references, and article information   
View Article: PDF

[5] Gradimir V. Milovanović and Miodrag M. Spalević. Kronrod extensions with multiple nodes of quadrature formulas for Fourier coefficients. Math. Comp. 83 (2014) 1207-1231.
Abstract, references, and article information   
View Article: PDF

[6] Miodrag M. Spalević. Error bounds of Gaussian quadrature formulae for one class of Bernstein-Szeg\H{o} weights. Math. Comp. 82 (2013) 1037-1056.
Abstract, references, and article information   
View Article: PDF

[7] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Díaz-Mendoza, P. González-Vera and M. Jiménez-Paiz. Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation. Math. Comp. 74 (2005) 1843-1870. MR 2164100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Friedrich Pillichshammer. A lower bound for rank 2 lattice rules. Math. Comp. 73 (2004) 853-860. MR 2031410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Criscuolo. A note on a paper by G. Mastroianni and G. Monegato. Math. Comp. 73 (2004) 243-250. MR 2034119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gradimir V. Milovanovic and Miodrag M. Spalevic. Error bounds for Gauss-Turán quadrature formulae of analytic functions. Math. Comp. 72 (2003) 1855-1872. MR 1986808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David M. Hough. Asymptotic estimation of Gaussian quadrature error for a nonsingular integral in potential theory. Math. Comp. 71 (2002) 717-727. MR 1885623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leyla Daruis, Pablo González-Vera and Olav Njåstad. Szegö quadrature formulas for certain Jacobi-type weight functions. Math. Comp. 71 (2002) 683-701. MR 1885621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ronald Cools and James N. Lyness. Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree. Math. Comp. 70 (2001) 1549-1567. MR 1836918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. C. Santos-León. Error bounds for interpolatory quadrature rules on the unit circle. Math. Comp. 70 (2001) 281-296. MR 1803128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Mastroianni and G. Monegato. Error estimates in the numerical evaluation of some BEM singular integrals. Math. Comp. 70 (2001) 251-267. MR 1803127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Aeyoung Park Jang and Seymour Haber. Numerical indefinite integration of functions with singularities. Math. Comp. 70 (2001) 205-221. MR 1709152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sangwoo Heo and Yuan Xu. Constructing fully symmetric cubature formulae for the sphere. Math. Comp. 70 (2001) 269-279. MR 1680883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Hunter and Geno Nikolov. On the error term of symmetric Gauss-Lobatto quadrature formulae for analytic functions. Math. Comp. 69 (2000) 269-282. MR 1642754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Riadh Ben Ghanem. Quadrature formulae using zeros of Bessel functions as nodes. Math. Comp. 67 (1998) 323-336. MR 1432128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Grzegorz W. Wasilkowski and Henryk Woźniakowski. The exponent of discrepancy is at most 1.4778.... Math. Comp. 66 (1997) 1125-1132. MR 1397448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. H. Sloan and H. Woźniakowski. An intractability result for multiple integration. Math. Comp. 66 (1997) 1119-1124. MR 1401946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas Schira. The remainder term for analytic functions of symmetric Gaussian quadratures. Math. Comp. 66 (1997) 297-310. MR 1372009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Riadh Ben Ghanem and Clément Frappier. Spherical Bessel functions and explicit quadrature formula. Math. Comp. 66 (1997) 289-296. MR 1372005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Laura Gori and Charles A. Micchelli. On weight functions which admit explicit Gauss-Turán quadrature formulas . Math. Comp. 65 (1996) 1567-1581. MR 1361808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ronald Cools and Ian H. Sloan. Minimal cubature formulae of trigonometric degree. Math. Comp. 65 (1996) 1583-1600. MR 1361806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Arno Kuijlaars. Chebyshev-type quadrature and partial sums of the exponential series . Math. Comp. 64 (1995) 251-263. MR 1250771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sven Ehrich. Error bounds for Gauss-Kronrod quadrature formulae . Math. Comp. 62 (1994) 295-304. MR 1208221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Klaus-Jürgen Förster. On a theorem of C.\ Posse concerning Gaussian quadrature of Chebyshev type . Math. Comp. 62 (1994) 719-724. MR 1219703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yuan Xu. A characterization of positive quadrature formulae . Math. Comp. 62 (1994) 703-718. MR 1223234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3